After giving Levo a try, and seeing my hormones didn’t go higher at all, my endo prescribed me T3 only and he said I might have conversion problem.
I am on my 6th week and I started T3 with 50 mcg.
Here are the good effects: After 1 week my mood got a lot better, and I am still feeling very positive (as in mood). I am not sure if I started losing weight, but at least I am not gaining now. My hair loss stopped dramatically. An finally, I am not cold all the time anymore. I am so happy with all these.
And the bad effects: I lost my sleep for first 3 weeks. I was living on 2-3 hours of sleep each day. 3 weeks later it it became better but some nights I still can’t sleep. I palpitations for first 3 weeks, then nearly stopped. I just feel it for few seconds maybe twice a week. I got my period in 20 days. It is really early for me. Before T3, it was coming a week or 10 days late. Sometimes it used to miss a month. It was not okay too. I started getting pimples. I have never had acne problems. And I get headaches every 4 days of a week (for last 2 weeks, which is 3 weeks later than the start of T3) just like how I experience 2-3 days prior to my period. My hands shake a little which I am very concerned about. And as a rather less important side effect, I feel like my cellulites are increased. Which makes me really sad as a young, very fit and constantly working out woman.
So after having an early period, my endo asked for blood tests.
- My TSH was VERY low, it used to be between the lower end of the range and mid range.
- My FT4 and T4 was a lot below than the range. They used to be just at or slightly above the low edge of range
- My T3 and FT3 was at the mid range. They were just at or slightly under the low edge of range.
He said he cannot be sure if he should prescribe me T4 and give a lower dose of T3. He told me to wait more. But I wanted to get a second opinion. The other endo said 50 mcg is a very high dose, my ovaries must be working too much. He asked for more blood tests. I am waiting for the results and for the next appointment. Buy I believe in your advices.
Is 50 mcg a high dose? What may be the reasons and possible fixes for the side effects? Stopping or even decreasing the dose of T3 frustrates me. I am in love with this better mood and higher energy T3 brought me. But also, these serious side effects frustrates me for the long term too.
Please excuse my English as I am not a native speaker. And thank you for your advices in advance.